MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; CUP,ACETABULAR, HOODED ALL-POLY 44X22

ENCORE MEDICAL L.P. DJO SURGICAL; CUP,ACETABULAR, HOODED ALL-POLY 44X22
Catalog Number 400-02-044
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient had severe fall and cemented acetabulum spun out after primary left total hip.
 
Additional Manufacturer Narrative
The agent reported, patient had severe fall and cemented acetabulum spun out after primary left total hip.Complaint has been evaluated and is similar to report number 1644408-2022-00463; 400-03-402, s809 - trauma, s803 - dislocation, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
CUP,ACETABULAR, HOODED ALL-POLY 44X22
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25049891
Report Number1644408-2026-00766
Device Sequence Number9920994
Product Code JDI
UDI-Device Identifier00888912075770
UDI-Public00888912075770
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
D073755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-02-044
Device Lot Number988B1239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
942-01-44I LOT: 633Z1048
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexFemale